MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET
Model Number B3369
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 9" bifuse ext set w/2 microclave¿, 2 clamps, luer lock.It was reported that the patient reported seeing a piece of blue plastic floating around in the line of the tubing.There was patient involvement, however no report of patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
Received one used.List #b3369, 9" bifuse ext set w/2 microclave¿, 2 clamps, luer lock; lot #13559366 and a photo showing a blue piece of plastic inside the fluid path at the bifurcated junction of the b3369 bifuse ext set assembly.A small piece of blue plastic was confirmed to be within the fluid path of the b3369 bifuse ext set assembly.It was discovered that the blue piece of plastic would have been too large to have originated from the two microclave assemblies into the interior of the b3369 bifuse ext set assembly.There were no missing blue pieces of plastic within ether of the two microclave assemblies.The blue piece of plastic could have originated from a source that connected to the male luer at the distal end of the b3369 bifuse ext set assembly but no devices were returned for investigation that would have been connected at that end of the assembly.The probable source of the blue plastic particle was unable to be determined, but there is nothing to suggest that it originated from the returned b3369 bifuse ext set assembly.The device history review (dhr) for lot 13559366 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
9" BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17006545
Report Number9617594-2023-00209
Device Sequence Number6296205
Product Code FMG
UDI-Device Identifier00887709008458
UDI-Public(01)00887709008458(17)280301(10)13559366
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3369
Device Catalogue NumberB3369
Device Lot Number13559366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown